×

Proof of a theorem of Littlewood and Paley. (English) Zbl 0060.14703


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), no. 1, 81 – 116. · JFM 56.0264.02
[2] G. H. Hardy and J. E. Littlewood, Some new properties of fourier constants, Math. Ann. 97 (1927), no. 1, 159 – 209. · JFM 52.0267.01
[3] J. E. Littlewood and R. E. A. C. Paley, Theorems on Fourier series and power series. Part I, J. London Math. Soc. vol. 6 (1931) pp. 230-233; Part II, Proc. London Math. Soc. vol. 42 (1937) pp. 52-89; Part III, ibid. vol. 43 (1937) pp. 105-126. · Zbl 0002.18803
[4] J. Marcinkiewicz and A. Zygmund, A theorem of Lusin. Part I, Duke Math. J. 4 (1938), no. 3, 473 – 485. · Zbl 0019.42001
[5] M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1927) pp. 218-244. · JFM 53.0259.02
[6] A. Zygmund, Trigonometrical series, Warsaw, 1935. · Zbl 0011.01703
[7] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. 55 (1944), 170 – 204. · Zbl 0061.13902
[8] A. Zygmund, On the convergence and summability of power series on the circle of convergence. II, Proc. London Math. Soc. (2) 47 (1942), 326 – 350. · Zbl 0060.20208
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.